MathSciNet Relay Station
MathSciNet bibliographic data
MR315512 (47 #4061) 47D05 (26A93 47H99)
Neuberger, J. W. Quasi-analyticity and semigroups. Bull. Amer. Math. Soc. 78 (1972), 909–922.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement